# SDR R61A202003200432

- Difficulty date: February 29, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORROSION, AFT FUSELAGE INTERNAL SHEAR CLIP AT FRAME 88 STRINGER 28R. REMOVED THE AFT FUSELAGE INTERNAL SHEAR
CLIP AT FRAME 88 STRINGER 28R T EVALUATE THE CORROSION. THE SHEAR CLIP IS 100% CORRODED. THIS IS OUT OF LIMITS.LOCATED, DRILLED AND INSTALLED NEW SHEAR CLIP AT
FRAME 88 STRINGER 28R. REF SRM 51-40-08. SURFACE PROTECTION APPLIED. REF EMB SRM 51-23-00. A/C REMAINS IN CHECK.
